Open Access
Translator Disclaimer
November 2017 Cutting down $\mathbf{p}$-trees and inhomogeneous continuum random trees
Nicolas Broutin, Minmin Wang
Bernoulli 23(4A): 2380-2433 (November 2017). DOI: 10.3150/16-BEJ813


We study a fragmentation of the $\mathbf{p}$-trees of Camarri and Pitman. We give exact correspondences between the $\mathbf{p}$-trees and trees which encode the fragmentation. We then use these results to study the fragmentation of the inhomogeneous continuum random trees (scaling limits of $\mathbf{p}$-trees) and give distributional correspondences between the initial tree and the tree encoding the fragmentation. The theorems for the inhomogeneous continuum random tree extend previous results by Bertoin and Miermont about the cut tree of the Brownian continuum random tree.


Download Citation

Nicolas Broutin. Minmin Wang. "Cutting down $\mathbf{p}$-trees and inhomogeneous continuum random trees." Bernoulli 23 (4A) 2380 - 2433, November 2017.


Received: 1 August 2014; Revised: 1 July 2015; Published: November 2017
First available in Project Euclid: 9 May 2017

zbMATH: 06778245
MathSciNet: MR3648034
Digital Object Identifier: 10.3150/16-BEJ813

Keywords: $\mathbf{p}$-tree , cut tree , inhomogeneous continuum random trees , random cutting

Rights: Copyright © 2017 Bernoulli Society for Mathematical Statistics and Probability


Vol.23 • No. 4A • November 2017
Back to Top